MAUDE Adverse Event Report: COLOPLAST A/S MANUFACTURING FOLYSIL CATHETER; CATHETER, RETENTION TYPE, BALLOON

COLOPLAST A/S MANUFACTURING FOLYSIL CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number AA61061002
Medical Device Problem Codes Deflation Problem (1149); Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint indicates this issue occurred 4 times, thus 4 total related complaints exist: (b)(4).One used sample was received with a green valve lot number 7456099.The balloon was inflated with 1.5ml of air and the balloon was deflated without any abnormalities.Moreover, adhesive was noted at 12cm of the funnel, measured with the rule lab300-1.However, according the ifu sh2115: "warning/precautions: if the catheter needs to be secured, the adhesive must be applied to the connector." after we received the sample, we made a tracking in our e1 system and found that the intermediate product received aa610679 lot number 7456099 was made with the product reference (b)(4) lot number 7616917 for 1106 pieces and has been manufactured in august 2020.The expiry date is august 2025.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, the balloon deflated and a blockage at the deflated balloon was noted.The physician removed the device.The complaint indicates this issue occurred 4 times, thus 4 total related complaints exist: (b)(4).

Brand Name
FOLYSIL CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S MANUFACTURING
9 avenue edmond rostand
sarlat-la-caneda 24206
FR  24206
MDR Report Key12362829
Report Number9610711-2021-00064
Device Sequence Number14406012
Product Code EZL
UDI-Device Identifier03600040126844
UDI-Public03600040126844
Combination Product (Y/N)N
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAA61061002
Device Catalogue NumberAA6106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1